null
Speak to a caregiving specialist  855-855-1666

Almost done! Add products to finalize this subscription.

Geri-Care Non-Aspirin Extra Strength Pain Relief, 500 mg

  • Geri-Care Non-Aspirin Extra Strength Pain Relief, 500 mg, 60-201-01, 1 Bottle (100 Tablets)

Geri-Care Non-Aspirin Extra Strength Pain Relief, 500 mg By Geri-Care

Price:
$2.99
Autoship & Save
(Get 20% off your 1st Autoship)

Select Autoship at checkout for regularly scheduled deliveries!

 FSA & HSA Eligible
In Stock
60-201-01-BT1 Item No:

Out of stock

FREE 1-2 day
shipping on orders $49+

Features:

  • 500 mg of acetaminophen per tablet
  • Compare to active ingredient in Tylenol extra strength tablets
  • Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer Inc
Brand Geri-Care®
Manufacturer McKesson Brand
Active Ingredients Acetaminophen
Application Pain Relief
Container Type Bottle
Dosage Form Tablet
Strength 500 mg Strength
Volume 100 per Bottle
Latex Free Indicator Not Made with Natural Rubber Latex

Reviews

Questions

Top of Page